# SDR ASAA2022030937661

- Difficulty date: March 9, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 54,286 hours, 16,303 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 18202
- Condition: Faulty
- Location: #1 Engine
- Part time: 18,262 hours, 5,921 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CLIMB AND CRUISE, LEFT DUCT PRESSURE: 8. RIGHT DUCT PRESSURE 40. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 32 MINUTES. REMOVED AND REPLACED #1 PRESSURE RELIEF SHUTOFF VALVE REF B737-800 AMM 36-11-04. PERFORMED ENGINE BLEED AIR CROSSOVER TEST #1 AND #2 ENGINES. DUCT PRESSURES EQUAL THROUGH OUT FULL RANGE. OPS CHECK GOOD IAW AMM 36-11-00.
